# SDR SIMA20150319002

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 37,259 hours, 34,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT INOPERATIVE.  R & R CAPTAINS FLASHLIGHT IAW AMM 33-50-16.
